UM  > 科技學院
An adaptive FEM with ITP approach for steady Schrodinger equation
Kuang, Yang1; Hu, Guanghui1,2
2018
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume95Issue:1Pages:187-201
Abstract

In this paper, an adaptive numerical method is proposed for solving a 2D Schrodinger equation with an imaginary time propagation approach. The differential equation is first transferred via a Wick rotation to a real time-dependent equation, whose solution corresponds to the ground state of a given system when time approaches infinity. The temporal equation is then discretized spatially via a finite element method, and temporally utilizing a Crank-Nicolson scheme. A moving mesh strategy based on harmonic maps is considered to eliminate possible singular behaviour of the solution. Several linear and nonlinear examples are tested by using our method. The experiments demonstrate clearly that our method provides an effective way to locate the ground state of the equations through underlying eigenvalue problems.

KeywordSchrodinger Equation Imaginary Time Propagation Moving Mesh Method Finite Element Method Ground State
DOI10.1080/00207160.2017.1366463
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000428749300012
PublisherTAYLOR & FRANCIS LTD
The Source to ArticleWOS
全文获取链接
引用统计
被引频次[WOS]:1   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题Faculty of Science and Technology
University of Macau
Affiliation1.Univ Macau, Fac Sci & Technol, Dept Math, Macau, Peoples R China
2.UM Zhuhai Res Inst, Zhuhai, Guangdong, Peoples R China
First Author AffilicationUniversity of Macau
推荐引用方式
GB/T 7714
Kuang, Yang,Hu, Guanghui. An adaptive FEM with ITP approach for steady Schrodinger equation[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2018,95(1):187-201.
APA Kuang, Yang,&Hu, Guanghui.(2018).An adaptive FEM with ITP approach for steady Schrodinger equation.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,95(1),187-201.
MLA Kuang, Yang,et al."An adaptive FEM with ITP approach for steady Schrodinger equation".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 95.1(2018):187-201.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Kuang, Yang]的文章
[Hu, Guanghui]的文章
Baidu academic
中相似的文章 Baidu academic
[Kuang, Yang]的文章
[Hu, Guanghui]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Kuang, Yang]的文章
[Hu, Guanghui]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。